# SDR 7C7A2022020900001

- Difficulty date: February 9, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N151RA
- Make and model: Dhav DHC8311
- Aircraft serial: 395
- Aircraft time: 34,010 hours, 34,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: 2T1C106
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY TURN ON WHILE TAXIING. UNABLE TO TURN OFF WITH SWITCH EVEN WITH AC GENS ON.
